NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Doctor my name is john i started havin these problem back den i skul when am abt making love wit my girlfriend at d point of penetration i wud just lost my erection nd sumtin like a white nd sticky discharge wil come out at d tip of my penis i went 2 d hospital dey conducted a test 4 me nd found out dat i have staph growth dey gave me medication of which i took as prescribe by d doctor bt up til now am stil experience it. Pls wat wil i do tank u. "

    User Avatar
    A 26 years year old male asked:
    2 years ago
    Doctor my name is john i started havin these problem back den i skul when am abt making love wit my girlfriend at d point of penetration i wud just lost my erection nd sumtin like a white nd sticky discharge wil come out at d tip of my penis i went 2 d hospital dey conducted a test 4 me nd found out dat i have staph growth dey gave me medication of which i took as prescribe by d doctor bt up til now am stil experience it. Pls wat wil i do tank u.
    Dr. Ayo D answered:
    2 years ago
    Sorry to hear this. This is called premature ejaculation and has been found to be due to many causes. I must tell u that staph is part of the normal flora and isn't associated with the cause though other forms of bacteria can be implicated. Stress, anxiety, drugs,alcohol,neurological problems are some other causes. Treatment can be achieved through psychological and medications. ill advice u see a urologist for further consultation.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app